# SDR HEEA0014543

- Difficulty date: June 4, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N81671
- Make and model: Bell 206L-3
- Aircraft serial: 51301
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Transmitter
- Part number: 206364601101
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSMITTER HAS ERRATIC INDICATION.
